By Topic

Computation of Elliptic Functions of Rational Fractions of a Quarterperiod

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The evaluation of Jacobian elliptic functions with arguments which are rational fractions of a quarterperiod is often necessary in network design. Conventional methods, using theta functions, are quite satisfactory for this purpose, but, in the more interesting range of the modulusknear unity, they do not represent the best that can be done. A slight modification of the theta functions, together with a change of parameter made possible by the special nature of the rational-fraction form of argument, produces a computing scheme which, in most practical instances, converges more quickly than the classical one. The scheme is illustrated by a numerical example.

Published in:

Circuit Theory, IRE Transactions on  (Volume:5 ,  Issue: 4 )